# SDR FDEA200905271811

- Difficulty date: May 27, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,592 hours, 21,985 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 98212H3446
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT LEVEL FLIGHT 340 CAPTAIN`S WINDOW CRACKED. RETURNED.  WINDOW HAD ARCING AT  TOP BEFORE WINDOW CRACKED.  REMOVED AND REPLACED CAPT'S L1 WINDOW REF MM 56-11-01-4 AND SUPP 56-11-01-4.  COMPLETED WINDOW INSTALL (SEALED AND TORQUED) AS PER MM 56-11-01-4.  OPS CHECKED GOOD. ALSO REPLACED WINDOW HEAT CONTROL UNIT AS PRECAUTION IAW MM 30-41-01-4.   OPS CHK GOOD.
